# SDR 2020F00340

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5506
- Aircraft time: 13,088 hours, 10,133 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Stiffener
- Part number: 661216112
- Condition: Debonded
- Location: Zone 200
- Part time: 13,088 hours, 10,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND, ENGINE BEAM, STIFFENERS, AFT.  FIELD REPAIR FR-560-5506-7762 DATED 03/05/2020, DISBOND, ENGINE BEAM, STIFFENERS, AFT WITH FAA FORM 8100-9 DATED 03/06/2020.
